# SDR CA080225011

- Difficulty date: February 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 1,661 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105125
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LWR ELEVATOR CABLE FRAYED AT BULKHEAD STA 140 AT THE PHENOLIC BLOCK.
